# SDR SWAA2025100108247

- Difficulty date: August 26, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR CUT-OUT SUB THRESHOLD WEB FROM STA 807+12 TO 827+13; RBL 27 TO RBL 20; WL 156.  REMOVED AND REPLACED NEW ON AFT CARGO COMPARTMENT DOOR CUT-OUT SUB-THRESHOLD WEB FROM BS794 TO BS847 RBL 20 TO RBL27 IAW SRM 51-40-02 AND DWG 146A8340 0009 REV A.
